# SDR SWAA971083

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23826
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Harness
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING CLIMBOUT, CREW WAS UNABLE TO CONTROL CABIN PRESSURE USING AUTO AND STANDBY MODES.  AIRCRAFT RETURNED TO SLC AND MADE AN UNEVENTFUL LANDING.  PERFORMED PRESSURE CONTROL SYSTEM TEST, NO DEFECTS NOTED.  FOUND NR 2 ENGINE BLEED CONTROL C/B CONTINUALLY TRIPPING.  REPAIRED WIRING AT NR 2 ENGINE PRSOV WIRING HARNESS PER BOEING M/M.
